# SDR SWAA2022030902537

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LEFT SIDE BAFFLE CLIP AFT SIDE OF STA 500C FRAME IS CRACKED / REMOVED BAFFLE CLIP FROM STA 500C L/H FWD PIT IAW SRM 51-40-02-0G-0; VERIFIED NEW PART IAW DWG 143A7505 REV. B P/N 143A7502UG LOCATED AND DRILLED NEW BAFFLE CLIP IAW SRM 51-40-05-0G-0. INSTALLED NEW BAFFLE CLIP AT STA 500C L/H FWD PIT IAW SRM 51-40-02-0G-0 TAG A82647
